Translator Disclaimer
April 1998 Some probability inequalities for ordered $\rm MTP\sb 2$ random variables: a proof of the Simes conjecture
Sanat K. Sarkar
Ann. Statist. 26(2): 494-504 (April 1998). DOI: 10.1214/aos/1028144846

Abstract

Some new probability inequalities involving the ordered components of an $MTP_2$ random vector are derived, which provide an analytical proof of an important conjecture in the field of multiple hypothesis testing. This conjecture has been mostly validated so far using simulation.

Citation

Download Citation

Sanat K. Sarkar. "Some probability inequalities for ordered $\rm MTP\sb 2$ random variables: a proof of the Simes conjecture." Ann. Statist. 26 (2) 494 - 504, April 1998. https://doi.org/10.1214/aos/1028144846

Information

Published: April 1998
First available in Project Euclid: 31 July 2002

zbMATH: 0929.62065
MathSciNet: MR1626047
Digital Object Identifier: 10.1214/aos/1028144846

Subjects:
Primary: 62H15, 62H99

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.26 • No. 2 • April 1998
Back to Top